# SDR AALA20150312002

- Difficulty date: March 11, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 50,452 hours, 17,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 201720003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMER LIGHT ON SEAT 5E INOPERATIVE.  REPLACED FWD EMER LIGHT ASSEMBLY AT SEAT 5E IAW AMM 33-51-01.  SYS CHECKED NORMAL.
